Non-real zeros of real entire functions.

P.X. Gallagher

Mathematische Zeitschrift (1965)

  • Volume: 90, page 124-125
  • ISSN: 0025-5874; 1432-1823

How to cite


Gallagher, P.X.. "Non-real zeros of real entire functions.." Mathematische Zeitschrift 90 (1965): 124-125. <>.

author = {Gallagher, P.X.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {124-125},
title = {Non-real zeros of real entire functions.},
url = {},
volume = {90},
year = {1965},

AU - Gallagher, P.X.
TI - Non-real zeros of real entire functions.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 124
EP - 125
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.